# SDR AWXA200601542

- Difficulty date: August 23, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Aircraft time: 54,621 hours, 24,634 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367200300000
- Condition: Delaminated
- Location: Cabin
- Part time: 54,621 hours, 24,634 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DELAMINATION ON FLOOR PANEL, FWD CARGO COMPARTMENT NR 131 AF.  THE FLOOR PANEL NR 131 AF WAS REPLACED IAW SRM 53-02-00, AND IRM 9701, REV F.  THE DOUBLER WAS REPLACED IAW AWA CARD M2M 53305.
